# SDR DL73S040675

- Difficulty date: July 20, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- Aircraft time: 44,008 hours, 34,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577886
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT MULTIPLE LOCATIONS FROM STA 915 - 970, STR 18R - 23R DUE TO SERVICE DAMAGE.  REPAIR IAW ERA 091443-14.
